MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/bjd.14704

Медицинская библиотека · The British journal of dermatology · 2016

Overlap between maculopapular exanthema and drug reaction with eosinophilia and systemic symptoms among cutaneous adverse drug reactions in a dermatology ward.

Pinto Gouveia M, Gameiro A, Coutinho I, Pereira N, Cardoso J C, Gonçalo M

СтатьяПеревод в очереди

Аннотация

BACKGROUND

Inpatients with cutaneous adverse drug reactions (CADR) with overlapping features between maculopapular exanthema (MPE) and drug reaction with eosinophilia and systemic symptoms (DRESS) were examined.

OBJECTIVES

To characterize patients with exanthema and few systemic symptoms not meeting the criteria for DRESS [overlapping MPE-DRESS (MP/DR)].

METHODS

We undertook a comparative analysis of clinical and laboratory features of patients with MPE, MP/DR and DRESS (2008-12).

RESULTS

We identified 132 inpatients (85 women/47 men, mean age 64·0 ± 17·7 years) with CADR, 37 with DRESS, 28 with MPE, 34 with MP/DR and 33 with other patterns. There were no significant differences in sex, age or concomitant diseases. Allopurinol was the main cause of DRESS (40·5%) and MP/DR (29·4%); antimicrobials were the main cause in MPE (35·7%). In MP/DR the latency period (18·06 ± 13·17 days) was significantly longer than in MPE but shorter than in DRESS. Although hospitalization time was similar to DRESS (13·26 ± 7·41 days), duration of therapy and follow-up in MP/DR was shorter. Exanthema/erythroderma were frequently associated with facial oedema in MP/DR (73·5%) and DRESS (89·2%) but only in 42·0% of patients with MPE. MP/DR histopathology showed keratinocyte vacuolization and perivascular and interstitial infiltrate of lymphocytes, eosinophils and neutrophils, similar but milder than in DRESS, with less interface dermatitis, exocytosis and spongiosis. DRESS was associated with liver involvement (78·4%) and eosinophilia (78·4%), but only in 64·7% and 11·8%, respectively, of patients with MP/DR.

CONCLUSIONS

An overlapping pattern between MPE and DRESS was identified and characterized. There may be a continuum spectrum between MPE and DRESS.

Для цитирования: Pinto Gouveia M, Gameiro A, Coutinho I, Pereira N, Cardoso J C, Gonçalo M. Overlap between maculopapular exanthema and drug reaction with eosinophilia and systemic symptoms among cutaneous adverse drug reactions in a dermatology ward.. The British journal of dermatology. 2016. DOI: 10.1111/bjd.14704.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.